# SDR UIEA2015121700760

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGNS AT AFT & FWD LAVATORY CRACKED & NEEDS PAINT.  REPAIRED EXIT SIGNS AT AFT & FWD LOCATIONS IAW AMM 25-00-00-308-166.  INSTALLED PLACARDS IAW AMM 20-10-12-404-004, NO PAINT NEEDED.
